# SDR CALA0001918

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SIDE OF MAIN DECK FLOORBEAM GOUGED AT STA 1174, RBL 4 AND AT STA 1193, RBL 4. REPAIRS WERE PERFORMED AT EACH LOCATION IAW SRM 53-05, FIGURE 86, 51-10-3, 51-30-1, AND 51-30-5.
